... my skin. anyone else have this problem?
I have had issues with my Fentanyl patches not sticking. I have found that the brand "MYLAN" patches adhere better as they are all adhesive and do not have a gel resevior. I also use "Tegaderm" clear adhesive films, manufactured under the brand of "Nexcare" products, over my patches to keep them in place and on without getting water underneath them, and it makes it a lot easier to be out and about and not have to worry about it falling off somewhere in public. Also, some people have problems with the patch not lasting the entire 72 hours, because of that most doctors, including mine, has their patients' put on a new patch every 48 hours and remove the old one 6-8 hours after putting on the new one. I also found that putting the patch on my upper arms keeps them from moving around to much and getting loose on the skin. I just switch arms each time. I notice that when I put a patch on my upper back or on my back at all they get a lot of movement when I move my shoulders and do my every day to day stuff. I would talk with your doctor about changing your patch every 48 hours instead of 72 and I would also call your local pharmacies and ask specifically for the "MYLAN" brand manufactuer, and that if they carry patches that do not have the gel resevior as other manufacturers may make non-gel resevior patches. It is a generic brand so if you don't have insurance or don't have very good insurance they aren't very expensive. I hope that this post helps you some. Good luck and please speak with your doctor about this problem that you are having.
Subsailor is right they make Tegaderm that (ask the pharmacist or doc) but I think it's safe to use that the last time I was in at CVS I spotted some tegaderm it comforms and would hold it in place. If it were in place do you think it would do the job? if it doesn't do the relieving of your pain then before things become more difficult it's time to have a talk with your pain management doc or whoever prescribes your pain medications then a decision between the two of you can be reached. I know with the neuromuscular problems that I had from polio I have at one time or another been on other medications such as MS contin, Fentanyl patches, Dilaudid (which is a shorter acting medication) last winter I caught a bad fall on Ice and had to be changed to a drug called Opana 40mg. I use 1 every 8 hours it's extended release (some people can go 12 hours) it's not so much what you are on but the fact that your pain does not intensify, unrelieved pain effects your personal life, family and daily friendships, what you feel like doing, eating, sleeping, and can even lead to depression. it creates havoc within the body and central nervous system. I hope that you find relief and that you are able to 1. get the patches to work 2. adhere better 3. get different med or combination so that things get back under control for you.
I wish you the very best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2013 • 3 answers
Posted 26 Sep 2014 • 4 answers
Posted 25 Feb 2015 • 1 answer
Posted 21 Mar 2015 • 3 answers
Posted 17 Jun 2015 • 3 answers